Flatlining after orgasms to sex?

Gavalar09

Member
Does anyone get this?

I've had to start using cialis 5mg but don't want to rely on pills.

I've not watched porn in 6 months and had streaks over a year and months before this too.

Sometimes I can have sex without pills but it's more difficult.

I'm losing hope.. M
 

Wabbajack

Active Member
Hey! I'm in a similar situation, I'm close to no PMO or MO 9 moths period (started with sex, then 3 months hardmode, then back to sex) and during this period I used the same as you, just 25 mg, not 50. I react great to the pills and since I also don't want to rely on it, I'm slowly lowering doses, trusting my body and observing reactions.

As for the flatline after sex it happened occasionally, but it was more and more rare the further I got and the more orgasms I had with my partner.

It really gets better :)
 

Oscar40

Active Member
Does anyone get this?

I've had to start using cialis 5mg but don't want to rely on pills.

I've not watched porn in 6 months and had streaks over a year and months before this too.

Sometimes I can have sex without pills but it's more difficult.

I'm losing hope.. M


In this case, there may be underlying problems that have little to do with the PMO.

@Galavar09: Not to attack you, but you've been asking this question on this forum and on Your Brain Rebalanced for years and years and we've always given you the right answers.


Why do you always ask this question?

I would like to know that
 

Gavalar09

Member
In this case, there may be underlying problems that have little to do with the PMO.

@Galavar09: Not to attack you, but you've been asking this question on this forum and on Your Brain Rebalanced for years and years and we've always given you the right answers.


Why do you always ask this question?

I would like to know that
I've gone to urologists, doctors and they can't find anything.

Just trying to find someone who may be similar or having similar issues to myself.
 

Oscar40

Active Member
I've gone to urologists, doctors and they can't find anything.

Just trying to find someone who may be similar or having similar issues to myself.



There are studies and evidence that indicate that erectile dysfunction pills are responsible for affecting the natural erection in men.

I have never taken a pill for erectile dysfunction. Thanks to the fact that I have never taken it, I know my abilities very well and I accept my body and its abilities as they are.

If the urologists do not find anything in your body negative, it is because the problem is not physical.

Nor is your problem related to pornography. Often, men who stop masturbating so much to porn will improve a lot within a few months after they stop.

Don't waste time going to urologists because your problem is not physical.

I recommend psychological help.

Have you been to a therapist trained to deal with behavioral disorders?

In my opinion, his problem is psychological. No physical or medical, and no PMO either because you are no longer a porn addict.

Okay. I hope you heed my advice, remember: Go to the psychologist, do not go to the urologists anymore because your problem is psychological, not medical.

Now, anyway, remember that it is very normal to go into a refractory period after having sex. It is very normal, sometimes it happens to me too and yet I see no reason to worry about it.

Also remember that sexual happiness and sexual intercourse are much more than just an erection. Erections are the least of it.

Good luck and I hope my advice will help you and go to the psychological therapist as I am suggesting today.
 
Top